Skip to content
My WebMD Sign In, Sign Up
lipitor
avatar
corby12 posted:
my ldl is 150 and they put me on lipitor.i have pains in neck and legs.would i have pain in belly below the navel?i ve changed diet and ride a bike 3 days a week and walk alot for work.don t want to take it much longer.been on it for a month.im not big on taking meds
Reply
 
avatar
billh99 responded:
i have pain in belly below the navel?

Anything is possible, but that is unlikely.
 
avatar
Haylen_WebMD_Staff responded:
Be sure to check in with your doctor before you stop (or start) any medication.

You might want to check the user reviews for your medication here - there might be additional information that can tell you more about side effects: Drugs & Medication A - Z


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

LOWERING CHOLESTEROL NATURALLY
I HAVE BEEN TRYING TO GET MY CHOLESTEROL DOWN WITHOUT STATINS AND FINALLY I AM GETTING SOMEWHERE. I STARTED TAKING PANTETHINE 300 MG. TWICE ... More
Was this Helpful?
14 of 14 found this helpful